Please wait a minute...
Chin. Phys., 2004, Vol. 13(11): 1796-1800    DOI: 10.1088/1009-1963/13/11/004
GENERAL Prev   Next  

A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation

Chen Yonga, Wang Qib
a Department of Mathematics, Ningbo University, Ningbo 315211, China; Department of Physics, Shanghai Jiaotong University, Shanghai 200030, China; Key Laboratory of Mathematics Mechanization, Chinese Academy of Sciences, Beijing 100080, China; b Key Laboratory of Mathematics Mechanization, Chinese Academy of Sciences, Beijing 100080, China; Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China
Abstract  By means of a new general ans?tz and with the aid of symbolic computation, a new algebraic method named Jacobi elliptic function rational expansion is devised to uniformly construct a series of new double periodic solutions to (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov (ANNV) equation in terms of rational Jacobi elliptic function.
Keywords:  Jacobi elliptic functions      travelling wave solution      soliton solution      periodic solution      (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation  
Received:  23 March 2004      Revised:  07 June 2004      Published:  20 June 2005
PACS:  02.30.Mv (Approximations and expansions)  
  02.30.Jr (Partial differential equations)  
  02.60.Gf (Algorithms for functional approximation)  
  05.45.Yv (Solitons)  
Fund: Project supported by the National Outstanding Youth Foundation of China (Grant No 19925522) and the Postdoctoral Science Foundation of China(Grant No 2004035080).

Cite this article: 

Chen Yong, Wang Qi A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik-Novikov-Veselov equation 2004 Chin. Phys. 13 1796

[1] Soliton interactions and asymptotic state analysis in a discrete nonlocal nonlinear self-dual network equation of reverse-space type
Cui-Lian Yuan(袁翠连) and Xiao-Yong Wen(闻小永). Chin. Phys. B, 2021, 30(3): 030201.
[2] Stable soliton propagation in a coupled (2+1) dimensional Ginzburg-Landau system
Li-Li Wang(王丽丽), Wen-Jun Liu(刘文军). Chin. Phys. B, 2020, 29(7): 070502.
[3] Four-soliton solution and soliton interactions of the generalized coupled nonlinear Schrödinger equation
Li-Jun Song(宋丽军), Xiao-Ya Xu(徐晓雅), Yan Wang(王艳). Chin. Phys. B, 2020, 29(6): 064211.
[4] Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
Zhou-Zheng Kang(康周正), Tie-Cheng Xia(夏铁成), Xi Ma(马茜). Chin. Phys. B, 2018, 27(7): 070201.
[5] N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
Si-Qi Xu(徐思齐), Xian-Guo Geng(耿献国). Chin. Phys. B, 2018, 27(12): 120202.
[6] Soliton and rogue wave solutions of two-component nonlinear Schrödinger equation coupled to the Boussinesq equation
Cai-Qin Song(宋彩芹), Dong-Mei Xiao(肖冬梅), Zuo-Nong Zhu(朱佐农). Chin. Phys. B, 2017, 26(10): 100204.
[7] (2+1)-dimensional dissipation nonlinear Schrödinger equation for envelope Rossby solitary waves and chirp effect
Jin-Yuan Li(李近元), Nian-Qiao Fang(方念乔), Ji Zhang(张吉), Yu-Long Xue(薛玉龙), Xue-Mu Wang(王雪木), Xiao-Bo Yuan(袁晓博). Chin. Phys. B, 2016, 25(4): 040202.
[8] Complex dynamics analysis of impulsively coupled Duffing oscillators with ring structure
Jiang Hai-Bo, Zhang Li-Ping, Yu Jian-Jiang. Chin. Phys. B, 2015, 24(2): 020502.
[9] Unstable and exact periodic solutions of three-particles time-dependent FPU chains
Liu Qi-Huai, Xing Ming-Yan, Li Xin-Xiang, Wang Chao. Chin. Phys. B, 2015, 24(12): 120401.
[10] Nonautonomous dark soliton solutions in two-component Bose-Einstein condensates with a linear time-dependent potential
Li Qiu-Yan, Wang Shuang-Jin, Li Zai-Dong. Chin. Phys. B, 2014, 23(6): 060310.
[11] Periodic solitons in dispersion decreasingfibers with a cosine profile
Jia Ren-Xu, Yan Hong-Li, Liu Wen-Jun, Lei Ming. Chin. Phys. B, 2014, 23(10): 100502.
[12] Bifurcation analysis of the logistic map via two periodic impulsive forces
Jiang Hai-Bo, Li Tao, Zeng Xiao-Liang, Zhang Li-Ping. Chin. Phys. B, 2014, 23(1): 010501.
[13] Singular solitons and other solutions to a couple of nonlinear wave equations
Mustafa Inc, Esma Ulutaş, Anjan Biswas. Chin. Phys. B, 2013, 22(6): 060204.
[14] Painlevé integrability of generalized fifth-order KdV equation with variable coefficients: Exact solutions and their interactions
Xu Gui-Qiong. Chin. Phys. B, 2013, 22(5): 050203.
[15] N-soliton solutions of an integrable equation studied by Qiao
Zhaqilao. Chin. Phys. B, 2013, 22(4): 040201.
No Suggested Reading articles found!